# SDR Y2PA2016112200035

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- Aircraft time: 76,203 hours, 87,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Depressor
- Condition: Chafed
- Location: L1 Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND L1 DOOR UPPER SEAL DEPRESSOR CHAFFED.  REPAIRED IAW DRAWING 53-16151-1 AND SRM 51-30-5 PAGES 12-14 PARAGRAPH 7.
